By Topic

New LMI Approach to Fuzzy H_{\infty } Filter Designs

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Jinhui Zhang ; Dept. of Autom. Control, Beijing Inst. of Technol., Beijing, China ; Yuanqing Xia

This brief is concerned with the H infin filtering problem for a class of discrete-time fuzzy systems. The objective is to find a new way to design a stable filter guaranteeing the asymptotic stability and a prescribed H infin performance of the filtering error system. By using the fuzzy Lyapunov function approach and adding slack matrix variables, a new condition for H infin performance analysis is proposed. Then, a linear matrix inequality (LMI)-based approach is developed for designing the fuzzy H infin filter, which can be obtained from the solution of convex optimization problems. When these LMIs are feasible, an explicit expression of a desired H infin fuzzy filter is given. Finally, a numerical example is provided to illustrate the effectiveness and less conservatism of the proposed approach.

Published in:

Circuits and Systems II: Express Briefs, IEEE Transactions on  (Volume:56 ,  Issue: 9 )